James W. Snively Papers, 1916-1975 | University of Illinois Archives

Title: James W. Snively Papers, 1916-1975Add to your cart.
Series Number: 26/20/198
Acquired: 10/30/2014.
Volume: 4.3 cubic feet
Predominant Dates: 1942-1975
expand icon Access Restrictions
Available for use at:

Service Location Boxes
Archives Research Center, 1707 S. Orchard1-5
email Email us about these papers | printer Print this information
Access Restriction: This series has some folders with access restrictions. Please contact an archivist for more information.


Page Generated in: 0.119 seconds (using 62 queries).
Using 6.06MB of memory. (Peak of 6.32MB.)

Powered by Archon Version 3.21 rev-3
Copyright ©2017 The University of Illinois at Urbana-Champaign